MAUDE Adverse Event Report: ARTHREX, INC. MENISCAL CINCH; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. MENISCAL CINCH; POLYETHYLENE SYNTHETIC SUTURE
Model Number MENISCAL CINCH
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 12/21/2021, it was reported by an arthrex employee via email that an ar-4500 meniscal cinch suture got stuck.This was discovered during a meniscal repair procedure on (b)(6)2021.Surgeon opened another ar-4500 from another lot and case was completed successful without further issues.Additional information requested.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Upon visual evaluation it was found that the first implant had not been deployed.During functional testing, the implants were able to be deployed.

Brand Name
MENISCAL CINCH
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19282887
Report Number1220246-2024-03063
Device Sequence Number12622345
Product Code GAT
UDI-Device Identifier00888867033535
UDI-Public00888867033535
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K073149
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberMENISCAL CINCH
Device Catalogue NumberAR-4500
Device Lot Number13030979
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2021
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown